# SDR AALA20100424LGA02

- Difficulty date: April 23, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 57,959 hours, 24,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 95791
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND AFT CABIN EMERGENCY LIGHTS INOPERATIVE FROM ROW 27 AFT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FOR AFFECTED AREA.  EMERGENCY LIGHTS OPS CHECKS NORMAL ON RETEST.
